MAUDE Adverse Event Report: EMBECTA MEDICAL DEVICES (SUZHOU) CO., LTD., CHINA PN RELION 31G X 6MM 3B TW 50CT; NEEDLE, HYPODERMIC, SINGLE LUMEN

EMBECTA MEDICAL DEVICES (SUZHOU) CO., LTD., CHINA PN RELION 31G X 6MM 3B TW 50CT; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 320617
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Family member of consumer reported that the pen needle will not attach to the insulin pen.I reviewed the steps with consumer and she was able to secure the needle onto the pen.Consumer is new to using pen needles.Lot #: 3096247, catalog #: 320617, date of event: unknown, samples: discarded.
 
Additional Manufacturer Narrative
Correction to: h6 (type of investigation and investigation conclusions).Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformance's were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.

Brand Name
PN RELION 31G X 6MM 3B TW 50CT
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
EMBECTA MEDICAL DEVICES (SUZHOU) CO., LTD., CHINA
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key20078776
Report Number3027605735-2024-00059
Device Sequence Number20746293
Product Code FMI
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number320617
Device Lot Number3096247
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/27/2024
Supplement Report FDA Received Date11/11/2024
08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown